# SDR CA130709004

- Difficulty date: June 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,060 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063044
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT POWER LEVER WAS VERY STIFF, MAINTENANCE DISCOVERED THAT INPUT SHAFT ON FCU WAS VERY STIFF TO MOVE.  FCU R & R WITH SERVICEABLE UNIT.
